MathSciNet Relay Station
MathSciNet bibliographic data
MR2591386 34L20 (34B24)
Pokotilo, V. I.; Shkalikov, A. A. Semiclassical approximation for a nonselfadjoint Sturm-Liouville problem with a parabolic potential. (Russian) Mat. Zametki 86 (2009), no. 3, 469--473; translation in Math. Notes 86 (2009), no. 3-4, 442–446
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 09:32:22 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=ed00e3cb408a9445ac7619ecccc419d1; path=/; expires=Fri, 06-Jun-2031 09:32:22 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=97 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 59f Wn"7<ũ]5$* IwE_1V}>I]Hc{Μwi>?@bS}R=GV=)|ue{Ivw«vhږ[wK6JxtjުmM∍]wcL MX]µT= fyDK`4e4\!EJKjQԖῳKh2W8RC0 6JZ'<@8i;5B'Oe1i.[Kǂ6F3zLwH࠳-1DJR%9Sfx:ib;6:OML%>O?5+o'dO#*z&FY825\I>m OJ td9ԺNBdGfϸ HVه)S3YCVX4Z=0+,ņ''cp(_ a & 0